MathSciNet Relay Station
MathSciNet bibliographic data
MR1442188 (98e:11056) 11F27 (11F67)
Yang, Tonghai Theta liftings and Hecke $L$-functions. J. Reine Angew. Math. 485 (1997), 25–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement